# SDR DALA1033310935

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 57,994 hours, 44,437 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO LGA DUE TO SMOKE IN THE CABIN WITH LAVATORY SMOKE DETECTORS SOUNDING AFTER TAKEOFF.  MAINTENANCE FOUND AN APU OIL LEAK AT THE CAP AND REPLACED IT.  THE APU INLET AND EXTERNAL AREAS WERE CLEANED AND OPERATION 5089 DUCT BURN OUT PROCEDURES WERE ACCOMPLISHED.  (2010-D1397) (DLM88103254)
